# SDR IPXA13B77014

- Difficulty date: February 8, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Rt Aileron
- Component: Aileron
- Component part number: 65B0210050A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD AILERON HAS DENT .5 DIA 103" FROM INBD EDGE 29.5 FROM T/E.  REPAIRED IAW EO B747-5750-49752-A.
